Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 110, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Differential equations and differential calculus in Montel spaces
E. Dubinsky.
Trans. Amer. Math. Soc. 110 (1964), 1-21
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0163191
Asymptotic behavior of solutions of ordinary difference equations
Charles V. Coffman.
Trans. Amer. Math. Soc. 110 (1964), 22-51
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156122
Boundary images of meromorphic functions
P. T. Church.
Trans. Amer. Math. Soc. 110 (1964), 52-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0179365
Spectral representations for some unbounded normal operators
George Maltese.
Trans. Amer. Math. Soc. 110 (1964), 79-87
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156209
On the existence and characterization of best nonlinear Tchebycheff approximations
John R. Rice.
Trans. Amer. Math. Soc. 110 (1964), 88-97
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0157166
Injective structures
J.-M. Maranda.
Trans. Amer. Math. Soc. 110 (1964), 98-135
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0163937
Weakly wandering sets and invariant measures
Arshag B. Hajian and Shizuo Kakutani.
Trans. Amer. Math. Soc. 110 (1964), 136-151
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0154961
Invariant measures for Markov processes
Yuji Ito.
Trans. Amer. Math. Soc. 110 (1964), 152-184
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0158049